# SDR HNAA2019042200108

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 44,933 hours, 40,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NDIS  644     33-51  0005660  21APR19  SBY  CLOSE
      PAX SIDE HINGED MAIN DOOR EMERGENCY LIGHT IS INOP
                                          29192    00 BRA
FACT  21APR19  09:24  SBY
            R&R'ED PAX SIDE HINGED MAIN DOOR EMERGENCY LIGHT LAM
            P IAW AMM 33-50-10
